# SDR C2XA01CL059

- Difficulty date: March 17, 2001
- Submitted: March 19, 2001
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: EVAC2423H
- Part serial: 241
- Condition: Malfunctioned
- Location: Fuselage
- Part time: 11,447 hours, 11,772 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CLE FLIGHT 3116 THE CREW REPORTED A LIGHT HAZE AND ELECTRICAL BURNING SMELL IN COCKPIT DURING TAXI.  THE AIRCRAFT RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE LEFT GROUND COOLING FAN.  OPERATIONAL CHECKS WERE GOOD.  MAINTENANCE ALSO INSPECTED THE NR 1 AND NR 2 ENGINES.  NO DEFECTS WERE NOTED.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
